Universidad Complutense de Madrid
E-Prints Complutense

Propiedades en norma de los operadores en relación con la sumabilidad absoluta en el espacio de Hilbert

Impacto

Downloads

Downloads per month over past year



Martín Peinador, Elena (1978) Propiedades en norma de los operadores en relación con la sumabilidad absoluta en el espacio de Hilbert. Revista Matemática Hispanoamericana, 38 (4-5). pp. 242-250. ISSN 0373-0999

Official URL: http://dmle.cindoc.csic.es/en/revistas/revista.php?ISNN=0373-0999


URLURL Type
http://dmle.cindoc.csic.esOrganisation


Abstract

Let B(H) be the algebra of all bounded linear operators acting on the real separable Hilbert space H and let S={an}∞n=1 be a sequence in H. Consider the linear manifolds CS={AB(H):∑∞n=1||Aan||<∞}and DS={AB(H):{Aan}∞n=1 is summable} of B(H), and MS={xH:∑∞ n=1|(an,x)|<∞} of H. The author proves that CS is not closed, in general, and characterizes the cases when CS is closed in terms of the domain of weak summability of S. If dimMS is finite, or dim(linear spanS) is finite, then CS=DS, but the converse is false.


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:21971
Deposited On:19 Jun 2013 16:05
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page